# SDR ORJA9874

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53573
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Dc Pwr Unit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR LEFT GENERATOR OFF AND LIGHT A/C POWER FAULT ANNUNCIATED.  PULLED AND RESET CIRCUIT BREAKERS ON DC POWER ISOLATION UNIT.   ENGINE RUN AND LEFT GENERATOR CAME ON-LINE AND OPS CHECK.  (X)
